Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1966, Volume 34, Issue 2

On a Class of Growth Models<257:OACOGM>2.0.CO;2-A
p. 257-282

Murray C. Kemp, Pham Chi Thanh

Johansen's analysis [4] of a vintage-capital growth model is extended by exploring the implications of alternative assumptions about expectations, with special attention being devoted to the polar assumptions of zero and perfect forsight; by introducing an arbitrary number of sectors; and by investigating the distributional aspects of the model.

Log In To View Full Content